# SDR USAA2013091900004

- Difficulty date: September 15, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,696 hours, 23,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610663
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK,  CORROSION FOUND ON L4 DOOR LOWER GATE AT BS 1661, LBL 66. REPLACED GATE IAW SRM 52-10-02-1A-1 & CMM 52-11-25.
